# SDR SRAA961035

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 667
- Part time: 45,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WHEEL WELL HAS A CRACK IN FRAME STA 667, TOP OF CORNER MEASURED 3 INCHES.  STOP DRILLED CRACK, FABRICATED AND INSTALLED L-ANGLE.  REPAIRED IAW LAC SRM 51-140-20 AND 51-60-12A, 51-80-08, AND 51-70-01.
